# SDR AALA202404221811

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 41,364 hours, 17,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 737035114
- Condition: Corroded
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WINGLET MIDDLE LEADING EDGE PANEL. REPLACED PANEL PER SRM 51-10-02-0G.
